# SDR DL757101009

- Difficulty date: April 23, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 73,238 hours, 34,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH  LIGHTS NEAR LAV M INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET AND LENS.  OPERATIONAL CHECK WAS GOOD.
